# SDR DALA2015042402884

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO COMPARTMENT DOOR JAMB  LOWER BEAM REPAIR SPACER.   NEW REPAIR SPACER WAS INSTALLED IAW SRM 53-05, FIG 123A.
